Jul 3, 2009
| Response from Dr. McGovern
I would definitely stay on your HIV medications. This will help your immune system and it is also good to have your HIV suppressed since there are some data to suggest that active HIV can irritate the liver.
Before you go on interferon, you should notice your CD4 count and percentage. On treatment, your CD4 count will go down but your percentage should remain about the same. I use the percentage to follow my patients who are on interferon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Swallowing Cum Worried I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Condoms Videos
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.